# SDR DXTA2011042704566

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 6,218 hours, 3,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG INDICATOR BEGAN CYCLING FROM AMBER CROSS HATCH TO RED CROSS HATCH WITH CORRESPONDING AIRSPEED COLOR INDICATIONS. HYD QTY SHOWED 87 RT, 56 LT.  GEAR EXTENDED NORMALLY WITH NO ABNORMAL INDICATIONS OR OPERATION.  MX PERFORMED FUNCTIONAL CHECK OF LT, MLG INBD DOOR UPLOCKS.  ALSO PERFORMED SEVERAL MLG EXTENSIONS & RETRACTIONS, CHECKED RELATED CONNECTOR CONNECTIONS FOR WATER INTRUSION. NO DEFECTS NOTED AT THIS TIME. WORK ACCOMPLISHED IAW MM 32-10-10, 07-10-00, & 32-30-00.
